Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Banach algebras of operators on locally convex spaces


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 75 (1969), 68-73
DOI: https://doi.org/10.1090/S0002-9904-1969-12147-6
MathSciNet review: 0236723
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Allan, A spectral theory for locally convex algebras, Proc. London Math. Soc. 15 (1965), 399-421. MR 176344
  • 2. R. T. Moore, Completeness, equicontinuity and hypocontinuity in operator algebras, J. Functional Analysis 1 (1967), 419-442. MR 221285
  • 3. R. T. Moore, Adjoints, numerical ranges, and spectra of operators and locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 85-90. MR 239448
  • 4. R. T. Moore, Generation of equicontinuous semigroups by Hermitian and sectorial operators (in preparation).
  • 5. R. T. Moore, Operator theory on locally convex spaces I: Banach algebras, states, and numerical ranges (in preparation).
  • 6. J. H. Williamson, Two conditions equivalent to normability, J. London Math. Soc. 31 (1956), 111-116. MR 77891


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12147-6

American Mathematical Society